# SDR ASAA2016030615764

- Difficulty date: March 6, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 32,836 hours, 9,822 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05162
- Condition: Failed
- Location: Autothrottle
- Part time: 19,173 hours, 5,653 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE WILL NOT STAY ENGAGED.  ACFT GROUNDED.  ACCOMPLISHED A/T BITE REF FIM 22-31-TASK 801.  FOUND FAULT MESSAGE 22-31687-ASM1.  REMOVED AND INSTALLED NEW NR 1 ASM REF AMM 22-31-91. PERFORMED INSTALLATION TEST, SERVO MOTOR TEST REF AMM 22-31-00. ACCOMPLISHED IAW LWMP SYS TABLE A/T TEST REF AMM 22-31-00/501. A/T OPS TEST AND HGS SENSOR TEST FOR A/T.  ALL TESTS PASSED.
